# SDR DJFA2006324

- Difficulty date: September 30, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N798TA
- Make and model: Beech 400A
- Aircraft serial: RK198
- Aircraft time: 6,892 hours, 5,688 cycles
- Engine: Pwa JT15D5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: 45AS88820023
- Condition: Overheated
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED A ODOR OF SMOLDERING INSULATION APPEARS WHEN THE AVIONICS MASTER SWITCHES WERE ON.  AFTER SHUTTING THE AVIONICS OFF THE ODOR DISSIPATED.  MAINTENANCE TRACED THE SMOKEY ODOR TO THE FUEL VALVE ANNUNCIATOR SOCKET AFTER DISCOVERING THAT THE (OPEN) LIGHT DID NOT ILLUMINATE.  THE RT FUEL VALVE SWITCH ASSEMBLY WAS REPLACED.  OPERATIONAL CHECKS OF THE SYSTEM WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
